# SDR DALA2024052105403

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 86,121 hours, 28,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5636 EMERG SEAT ROW LIGHTS FROM ROW 33 DEF TO ROW 37 DEF INOP. CORRECTIVE ACTION: RPLCD PACK AND BATTER ASSY M10699 REF B757 AMM 33-51 ALL SEAT ROW LIGHTS CK NML. (5937498)
